# SDR DL777090328

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 42,175 hours, 5,723 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: DM28102
- Condition: Burned
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT AFT BOOST PUMP LIGHT ON PUSHBACK RETURNED TO GATE.  FOUND LEFT AFT FUEL BOOST PUMP AND ELECTRIC CONNECTOR PINS BURNED.  REPLACED LEFT FUEL BOOST PUMP AND CONNECTOR DM28102 OPS CKS NORMAL.
